Why do my eyes feel strange? Woozy and dizzy feeling.?!

Question: Why do my eyes feel strange!? Woozy and dizzy feeling!.!?
This has been happening for a while now but I would like to know what is causing it!.

Its a weird feeling and hard to describe it!.

I can't focus my eyes some times its like they are jumping back and forth in their sockets!. I feel all lightheaded and woozy!.

I'm also so tired all the time!. I can sleep til 10 am and them at 5 pm I'm ready to go back to bed!. I don't usually sleep so late though and feel like I absolutely have to have a nap around lunch time!.

At first I thought I was just being super lazy but it feels like I can't force myself to move!. I have already been diagnosis with depression and know that probably doesn't help!.

I'm a college student and have a part time job, but I just don't think it would be causing me to feel dizzy and disoriented all the time!. I would just like to know so I can stop the dizziness!.

Many thanks in advance!Www@Answer-Health@Com

Lightheadedness, woozy, tiredness are almost never due to an eye problem!. Lightheadedness etc make it hard to focus the eyes!.

Could be your depression or could be physical like inner ear problem, low thyroid, low blood pressure, narcolepsy or anaemia!.

If you have medication for depression, take it!. If you don't improve with the medication or if you are not currently being treated for your depression, see your doctor again!.Www@Answer-Health@Com

Definitely AIDS!.Www@Answer-Health@Com

get well soon!!!Www@Answer-Health@Com

Well!.!. I had a similar thing happen to me as well!. I was feeling disoriented and my eyes felt funky!.!. my feet would cramp!.!. I went on anti depression meds!.!. I cut back!.!. I then knew it was more than that, when I watched Mystery Diagnosis!.!. and sure enough!.!. it was something I had!. Go to Your primary physician!.!. ask to have some blood work done!.!. look into " PERNICIOUS ANEMIA" on line!.!. if any of those symptoms apply to what you are feeling!.!. then you just may have a Vitamin B12 deficit!. You can fix it with shots!.!.!. Usually when you cannot absorb the B12 by taking the tablets orally hence, the shots!. I felt better after a few weeks but You have to get shots every month!.!. once it's nearing the time!.!. you feel it!.!. getting tired all the time!. Let me know how you make out!. The eye trouble is called optic migranes!.!. I used to get them all the time!.!. and still do periodically but !.!. scary!.!.my sister's dog would actually alert me when I was going to have it!. She would sit on my lap before it happened!. That lovely dog was trying to take care of me before I knew I had to take care of my own self!. Please let me know what happens!. It was very scary for me!.!. I'm sure it's no fun for you too!. take care and hope you get some answers!.Www@Answer-Health@Com

The consumer health information on answer-health.com is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 answer-health.com -   Terms of Use -   Contact us

Health Categories